Volume 54, Number 2, March-April 2020
|Page(s)||489 - 505|
|Published online||02 March 2020|
A descent derivative-free algorithm for nonlinear monotone equations with convex constraints
Department of Mathematical Sciences, Faculty of Physical Sciences, Bayero University, 700241 Kano, Nigeria
2 Fixed Point Research Laboratory, Department of Mathematics, Science Laboratory Building, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 10140 Thrung Khru, Bangkok, Thailand
* Corresponding author: firstname.lastname@example.org
Accepted: 27 January 2020
In this paper, we present a derivative-free algorithm for nonlinear monotone equations with convex constraints. The search direction is a product of a positive parameter and the negation of a residual vector. At each iteration step, the algorithm generates a descent direction independent from the line search used. Under appropriate assumptions, the global convergence of the algorithm is given. Numerical experiments show the algorithm has advantages over the recently proposed algorithms by Gao and He (Calcolo 55 (2018) 53) and Liu and Li (Comput. Math. App. 70 (2015) 2442–2453).
Mathematics Subject Classification: 65K05 / 90C06 / 90C52 / 90C56
Key words: Derivative-free method / monotone equations / convex constraints / global convergence
© EDP Sciences, ROADEF, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.